# SDR ASAA2024061150235

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64300
- Aircraft time: 20,979 hours, 6,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537600
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11ABC SIDE EMERGENCY LENS COVER MISSING. GROUNDED - YES. RELEASED PER MEL 33-15D LIGHT LENS MISSING AT 11C. AUTHORIZED BY SEAMC DARREN AT 1830ZINSTALLED NEW INTERIOR EMERGENCY LIGHT LENS COVER @ 11ABC REF. AMM 33-51-03. THIS CLEARS MEL 33-15D SEAMC PHILL NOTIFIED.
